I had unprotected sex with my boyfriend.

Hi. I had my last menstrual period on September 8th. I have a regular menstrual cycle of 27-30 days. Last September 23rd, I had unprotected sex with my boyfriend. He deposited his sperm inside of me. I was afraid so I took a morning pill which was Ethynilestradiol Levonorgestrel. 4 tab on initial and another 4 after 12 hours. So I was expecting my period about Oct 5th, but I am already 4 days delayed. Could be I am pregnant? Or could it be a side effects of pills? I am worried and very much stressed now. I used a pregnancy test but negative on results. Please help me....

Editor's Comment

It is possible that you are pregnant and that it is not yet showing up on a test, but the emergency contraceptive pill can affect your period and can delay it particularly if you took it before you had ovulated. I would suggest that you do another pregnancy test 2 1/2 weeks after you had unprotected sex. for support around unprotected sex.

Free help & support

If you're struggling through a situation similar to this abortion story, or have been affected by issues in the past, no matter how long ago, help is available.

Story Categories

Tell your story

The information submitted in the stories section is generated solely by the public.

Would you like to tell other people about your experiences?